# SDR ERAA094437

- Difficulty date: January 23, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N153EH
- Make and model: Bolkms BO105S
- Aircraft serial: 702
- Aircraft time: 14,715 hours
- Engine: Allsn 250C20
- System (JASC): 7320 · Fuel Controlling System
- Part: Governor
- Part number: 252466715
- Part serial: 23471
- Condition: Failed
- Location: Engine
- Part time: 14,716 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GOVERNOR NOT HOLDING SINGLE ENGINE MAXIMUM BEEP RANGE. SENT  FOR REPAIR.  REPAIRED AND TESTED IAW MFG OHM FORM 15-1095A
